Drugs that treat hyperlipidemia causing allergy

Patient

Q: In a high lipid profile patient with the use of loprin and rosuvastatin ... are there any chances that any allergic reaction may occur with the appearance of small swelling on forehead?

Symptoms:  Feeling of heaviness in chest
Doctor

A:   Hello
Welcome to Ask The Doctor.
Yes, one can be allergic to any drug including Aspirin and Rosuvastatin.
However, allergic manifestation includes itching, fixed drug eruption. The swelling over the forehead is very unlikely to be due to drug allergy.
However, since i have not seen the swelling, it would be difficult to comment.
In case the swelling is like a rash, tender, erythematous, you should report your doctor.
If he feels this is allergic rash, he will stop both the medications and will re introduce them one by one in order to check which medicine out of the two is causing you the rash.
I hope it helps.
Stay Healthy.

Related Q&A

Q: Last year I was at a hospital in California. I went because I was having an adverse reaction to escitalopram, and I b...

Q: I recently had a stress echocardiogram which thankfully came back normal. Prior to this I was exhibiting Angina like ...

Q: Hello, my mom (age 54) is recently diagnosed with heart condition with plaque build up at three locations. One on lef...

Q: I am a 56 year old who until recently had a relatively stable bicuspid aortic valve. I have no symptoms but my regu...

Q: Hi, I have a couple months ago been diagnosed with left ventricle hypertrophy. They told me to take Losartan 50mg per...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews